# SDR HEEA062156

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 31031
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING SCREW HOLES ENLARGED, CAN'T SECURE LIGHT.
